# SDR ASOA201101458

- Difficulty date: August 4, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 14,647 hours, 13,336 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Condition: Unserviceable
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT REVERSE UNLOCK MESSAGE APPEARED IN FLIGHT. C/W QRH.  ACFT HANDLED WELL.  LANDING AT NEAREST SUITABLE AIRPORT.   ENROUTE, DIVERTED DUE TO MX -- EMERGENCY DECLARED AS A PRECAUTION.   R & R LT THRUST REVERSER PDU IAW AMM 78-32-03.
